# SDR HEEA079118

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,583 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 212321103
- Part serial: 558
- Condition: Corroded
- Location: Mlg
- Part time: 1,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS IN ZONE 1 ON TOP SIDE OF TUBE AT A DEPTH OF .010 OF AN INCH DEEP NEAR SADDLE MOUNT.
